# SDR AUS20010885

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3010311
- Condition: Misrepaired
- Location: Right
- Part time: 8,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING REPAIR FOR OVERTEMP AND FOD IN THE USA THE RT ENGINE WAS FITTED AND PREPARED FOR STARTING. THE ENGINE WAS WOUND OVER WITHOUT LIGHTING UP AND AN INTERNAL RUBBING NOISE WAS HEARD. THE ENGINE WAS PARTIALLY DISMANTLED AND INSPECTION FOUND THE COMPRESSOR TURBINE RUBBING ON SEGMENTS IN SMALL EXIT DUCT.FURTHER STRIPPING AND INSPECTION FOUND ABRASIVE MATERIAL IN THE COMBUSTION CHAMBER. INSPECTION ALSO FOUND THAT THE POWER TURBINE LOCK WIRING WAS CARRIED OUT WITH STAINLESS STEEL LOCKWIRE INSTEAD OF ICONEL LOCKWIRE. THE ITT PROBES WERE FOUND TO BE FINGER TIGHT AND INCORRECTLY SECURED. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
